Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suggest treatment for elevated alkaline phosphatase levels

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Question
in kft and lft my alkaline phosphate is 144 can i take metrogyl to reduce alp my age is 54 and height 5ft 10inch and weight is 70 kgor it is elavated alt.what should i do to reducs
e this alt. i m taking alcohal twice a weak.
Posted Sun, 3 Aug 2014 in Liver and Gall Bladder
 
 
Answered by Dr. Venkat Sivayogi 1 hour later
Brief Answer:
No..Dont try self meds..

Detailed Answer:
Hello,
Welcome to Healthcare Magic,

From your clinical presentation, the reason for elevated liver enzymes is --- due to liver injury caused by Alcohol consumption. And in this case if you take Metrogyl , like you think - problem will become upside down . Because Metrogyl will have serious drug interaction with Alcohol. And also i would like point out Metrogyl has NO use at all in reducing your elevated liver enzymes.

Only the solution for your problem is to STOP alcohol consumption and add some liver protective medications in your list ..like Ursodiol 150mg once daily for a month.

If you have any problems with avoiding alcohol, consult a physician nearest to your location.

regards,
DR.VENKAT M.D
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor